MAUDE Adverse Event Report: SYNTHES ELMIRA 3.5MM LCP PLATE 5 HOLES 72MM; PLATE, FIXATION, BONE

SYNTHES ELMIRA 3.5MM LCP PLATE 5 HOLES 72MM; PLATE, FIXATION, BONE
Model Number 223.551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date patient pain began is not known.Additional product codes: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Dhr review was completed.Lot 9931598, part number 223.551.A review of the device history record (dhr) for lot 9931598, part number 223.551 (description: 3.5 mm lcp plate 5 holes 72 mm), revealed zero manufacturing/complaint related anomalies.The documentation reviewed shows that lot 9931598 was processed through normal manufacturing and inspection operations without any confirmed non-conformance's.The dhr evaluation confirms that the lot met all documentation, dimensional, and visual criteria at the time of release with no issues documented that would contribute to this complaint condition.Synthes lot 7864850, part number 17003.A review of the device history record (dhr) for raw material synthes lot 7864850, part number 17003 (description: 316l**pi11.00x3.30 raw material) revealed zero manufacturing/complaint related anomalies.The dhr evaluation confirms that the lot met all documentation, dimensional, and visual criteria at the time of release with no issues documented that would contribute to this complaint condition.Date of manufacture (release to warehouse date): 30 october 2015.Place of manufacture: synthes usa- (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient requested that all his hardware be removed due to pain.The original implant date was (b)(6) 2016 for a left radius and ulna fractures and a left femur fracture due to a motor vehicle accident.All the bones were healed and the hardware was removed fully intact.The surgery was successfully completed with no surgical delay.The patient was stable following surgery.This report is for one (1) 3.5 mm lcp plate.This is report 4 of 11 for (b)(4).

Brand Name
3.5MM LCP PLATE 5 HOLES 72MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES ELMIRA
35 airport road
horseheads NY 14845
MDR Report Key6877612
Report Number3003506883-2017-10207
Device Sequence Number16404363
Product Code HRS
UDI-Device Identifier10886982157898
UDI-Public(01)10886982157898(10)9931598
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.551
Device Catalogue Number223.551
Device Lot Number9931598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2017
Initial Report FDA Received Date09/19/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight91